Hello and welcome to HealingWell. That is a hot topic with most of the ADs. If you go to search up above and type in Celexa and weight gain you will find lots of threads that may help you.
Kitt, Co-Moderator: Anxiety/Panic & Depression& GERD Forums*~*
i'm going to go off my celexa and see what hapens i only take 20 - 25 mgs so it isn't a hi dose.. i'll keep drinking my expresso in the am ..' i'm also adhd and the coffee helps..anyway,,,,,,has anyone with weight gain found how to get back to their good weight other than going off the meds..??
you know solutions intead of just complains?
YOU'RE ONE OF THE LUCKY ONES,, NAUSEA IS ONE OF THE SIDE EFFIECTS IN THE BEGINNING..HAVE YOU BEEN ON CELEXA LONG???JUST WONDERING...RAINIERAINIE
I've been on celexa for over a year and I never had a problem with gaining weight until quite recently. (It's my boyfriend's amazing cooking and the lack of excerise!) I would strongly suggest against going off celexa without a doctor's help. My script ran out and it took almost a week to get the doctor to write a new one and get it filled. I couldn't concentrate at all and even ran right though a red light. (I didn't even notice it.) I was light headed and dizzy the whole time and was completely out of it. It's not worth it. I've gained about 15 pounds since I started taking it, but I have a much more positive outlook on life and I'm able to effectively cope with stress for the most part.
Best of luck!